MathSciNet Relay Station
MathSciNet bibliographic data
MR277536 (43 #3269) 14.50
Tits, J. Représentations linéaires irréductibles d'un groupe réductif sur un corps quelconque. (French) J. Reine Angew. Math. 247 1971 196–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement